MathSciNet Relay Station
MathSciNet bibliographic data
MR1468874 (99j:42025) 42B25 (42B30)
Harboure, Eleonor; Segovia, Carlos; Torrea, José L. Boundedness of commutators of fractional and singular integrals for the extreme values of $p$. Illinois J. Math. 41 (1997), no. 4, 676–700.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement